# SDR VNFR20130624001

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: General aviation
- Filed by: Van Bortel Aircraft Inc, repair station VNFR171L
- Aircraft: N1211D
- Make and model: Lancar LC41550FG
- Aircraft serial: 411104
- Aircraft time: 709 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 28111106
- Condition: Cracked
- Location: Pax
- Part time: 709 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED A POP ON PERFORMING A NORMAL LANDING,  PILOT NOTED THE RT REAR PASSENGER WINDOW HAD A LARGE CRACK THAT EXTENDED IN A CRESCENT SHAPE THROUGH THE LOWER FORWARD PORTION OF THE WINDOW AND INTO THE FILLER SURROUNDING THE WINDOW.
